# SDR YENA201907090416

- Difficulty date: July 9, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 73,895 hours, 27,418 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OUT OF SERVICE, AIRCRAFT (MSN 01302 / WEIGHT VARIANT: 10) WAS FOUND WITH CORROSION ON THE LT ELEVATOR (D5528000301200 SN: CC2310/ FH: 73895/ FC: 27418) HINGE FITTINGS #1, #3 THRU #6 AT LUG BORES (SEE REF /1/ EA FOR DETAILS).  AFTER REMOVING THE DAMAGE ASSESSED THE REPAIR WAS OUT OF SRM LIMITS.  PROVIDED REF/2/ TD TO REAM THE BORES AND PERFORM HFEC INSPECTION OF THE REPAIRED AREA.  PER REF/3/ PROVIDED APPROVAL TO ALLOW THIS REPAIR TO BE PERMANENT WITH POST REPAIR INSPECTION DVI THE AREA AT EVERY 6 YEARS. THIS EC A19-482-01 PROVIDES THE PERMANENT REPAIR PER THE REF/2/ TD & REF/3/ RDAS WITHOUT DEVIATION. EC A19-482-02 PROVIDES THE PERMANENT REPAIR DISPOSITION WHICH IS TO DVI THE LUG HOLES; THIS PERMANENT REPAIR HAS BEEN APPROVED PER THE REF/3/ RDAS AND THIS EC IS CLASSIFIED AS MAJOR.
